advertisement
Question
Posted by: Sher | 2007/07/11

Chane of pill

Good Day

i have been on the pill Genette since October2006 - i just chaged to Yasmin. Will this affect my health in any way or can in have any other negative effects on me ? Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The change of Pill should not affect your health.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement